MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number X SERIES
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code Necrosis (1971)
Date of Event 01/21/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to pace a (b)(6) female patient, the device was unable to pace.Complainant indicated that the patient subsequently expired.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.The customer's report was not replicated or confirmed.The device passed pacer output testing, bench handling, and a defib cycle run without duplicating the report.Review of the device logs added no value as the logs were cleared after the incident.The device was recertified and returned to the customer.It is important to note that patient reaction is not always guaranteed when delivering therapy.Even though muscle contractions are typical, the device cues and identifiers should be used to confirm hat the device is outputting correctly.Analysis of reports of this type has not identified an increase in trend.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key11322701
Report Number1220908-2021-00364
Device Sequence Number11812243
Product Code MKJ
UDI-Device Identifier00847946019372
UDI-Public00847946019372
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112432/P160
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberX SERIES
Device Catalogue NumberX SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2021
Supplement Date Received by Manufacturer01/22/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age67 YR